MathSciNet Relay Station
MathSciNet bibliographic data
MR1132765 35L65 (35M10 73C50 76L05)
Fan, Hai Tao A limiting "viscosity'' approach to the Riemann problem for materials exhibiting a change of phase. II. Arch. Rational Mech. Anal. 116 (1992), no. 4, 317–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement